Alert archive / Wisconsin / Wind Chill Advisories in 2018

Wind Chill Advisory 6, NWS Green Bay, WI

February 4, 201822 counties in Wisconsin

NWS Green Bay, WI issued this wind chill advisory at Feb 4, 2018, 12:24 PM CST for 22 counties in Wisconsin. It took effect at Feb 4, 2018, 6:00 PM CST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Feb 4, 2018, 12:24 PM CST (18:24 UTC)
In effect from
Feb 4, 2018, 6:00 PM CST
Expired
Feb 5, 2018, 10:00 AM CST
In force
16 hr
Issued by
NWS Green Bay, WI
All 22 counties

Brown County, WI, Calumet County, WI, Door County, WI, Florence County, WI, Forest County, WI, Kewaunee County, WI, Langlade County, WI, Lincoln County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 63 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.4 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2018-02-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2018-02-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
856 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
295 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

197 
WWUS43 KGRB 041824
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
1224 PM CST Sun Feb 4 2018

...DANGEROUS WIND CHILLS EXPECTED THIS EVENING THROUGH EARLY 
MONDAY...

.Wind chills are expected to be in the 15 below zero to 30 below 
zero range across the area this evening through mid-morning on 
Monday. 

WIZ013-020>022-030-031-035>040-045-048>050-073-074-050230-
/O.NEW.KGRB.WC.Y.0006.180205T0300Z-180205T1600Z/
Northern Marinette County-Menominee-Northern Oconto County-Door-
Marathon-Shawano-Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-
Waushara-Winnebago-Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
Including the cities of Niagara, Wausaukee, Keshena, Neopit, 
Mountain, Lakewood, Townsend, Sturgeon Bay, Fish Creek, 
Sister Bay, Wausau, Shawano, Marshfield, Wisconsin Rapids, 
Stevens Point, Plover, New London, Waupaca, Clintonville, 
Appleton, Green Bay, Kewaunee, Luxemburg, Redgranite, Wautoma, 
Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, 
Manitowoc, Two Rivers, Harmony, Peshtigo, Porterfield, Crivitz, 
High Falls Reservoir, Loomis, Middle Inlet, Little Suamico, 
Sobieski, Brookside, Oconto, and Pensaukee
1224 PM CST Sun Feb 4 2018

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM
CST MONDAY...

* WHAT...Very cold wind chills expected. The cold wind chills will
  cause frostbite in as little as 30 minutes to exposed skin.
  Expect wind chills to range from 20 below zero to 25 below 
  zero.

* WHERE...Portions of central, east central and northeast 
  Wisconsin.

* WHEN...From 9 PM this evening to 10 AM CST Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

WIZ005-010>012-018-019-050230-
/O.NEW.KGRB.WC.Y.0006.180205T0000Z-180205T1600Z/
Vilas-Oneida-Forest-Florence-Lincoln-Langlade-
Including the cities of Eagle River, Lac Du Flambeau, 
Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, 
Merrill, Tomahawk, and Antigo
1224 PM CST Sun Feb 4 2018

...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 10 AM
CST MONDAY...

* WHAT...Very cold wind chills expected. The cold wind chills 
  will cause frostbite in as little as 30 minutes to exposed 
  skin. Expect wind chills to range from 20 below zero to 30 
  below zero.

* WHERE...Portions of north central and northeast Wisconsin.

* WHEN...From 6 PM this evening to 10 AM CST Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$
2 follow-up statements
630 
WWUS43 KGRB 050224
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
824 PM CST Sun Feb 4 2018

...DANGEROUS WIND CHILLS EXPECTED TONIGHT AND EARLY MONDAY...

.The combination of sub zero temperatures and west winds around 
10 mph will create wind chills of 15 to 30 below zero tonight 
through Monday morning.

WIZ013-020>022-030-031-035>040-045-048>050-073-074-051030-
/O.CON.KGRB.WC.Y.0006.180205T0300Z-180205T1600Z/
Northern Marinette County-Menominee-Northern Oconto County-Door-
Marathon-Shawano-Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-
Waushara-Winnebago-Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
Including the cities of Niagara, Wausaukee, Keshena, Neopit, 
Mountain, Lakewood, Townsend, Sturgeon Bay, Fish Creek, 
Sister Bay, Wausau, Shawano, Marshfield, Wisconsin Rapids, 
Stevens Point, Plover, New London, Waupaca, Clintonville, 
Appleton, Green Bay, Kewaunee, Luxemburg, Redgranite, Wautoma, 
Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, 
Manitowoc, Two Rivers, Harmony, Peshtigo, Porterfield, Crivitz, 
High Falls Reservoir, Loomis, Middle Inlet, Little Suamico, 
Sobieski, Brookside, Oconto, and Pensaukee
824 PM CST Sun Feb 4 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST MONDAY...

* WHAT...Very cold wind chills expected. The wind chills will
  cause frostbite in as little as 30 minutes to exposed skin.
  Expect wind chills to range from 15 to 25 below zero.

* WHERE...Portions of central, east central and northeast 
  Wisconsin.

* WHEN...Until 10 AM CST Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

WIZ005-010>012-018-019-051030-
/O.CON.KGRB.WC.Y.0006.000000T0000Z-180205T1600Z/
Vilas-Oneida-Forest-Florence-Lincoln-Langlade-
Including the cities of Eagle River, Lac Du Flambeau, 
Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, 
Merrill, Tomahawk, and Antigo
824 PM CST Sun Feb 4 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST MONDAY...

* WHAT...Very cold wind chills expected. The wind chills will
  cause frostbite in as little as 30 minutes to exposed skin.
  Expect wind chills to range from 20 to 30 below zero.

* WHERE...Portions of north central and northeast Wisconsin.

* WHEN...Until 10 AM CST Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$
910 
WWUS43 KGRB 051022
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
422 AM CST Mon Feb 5 2018

WIZ005-010>012-018-019-030-035-036-051600-
/O.CON.KGRB.WC.Y.0006.000000T0000Z-180205T1600Z/
Vilas-Oneida-Forest-Florence-Lincoln-Langlade-Marathon-Wood-
Portage-
Including the cities of Eagle River, Lac Du Flambeau, 
Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, 
Merrill, Tomahawk, Antigo, Wausau, Marshfield, Wisconsin Rapids, 
Stevens Point, and Plover
422 AM CST Mon Feb 5 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

* WHAT...Wind chills expected to reach 25 below to 30 below zero
  at times. Exposed skin can suffer frostbite in as little as 30
  minutes in such conditions.

* WHERE...Portions of central, north central and northeast 
  Wisconsin.

* WHEN...Until 10 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create hazardous conditions for anyone outdoors without
adequate winter clothing. When going outdoors, wear a warm 
jacket and be sure to wear a hat and gloves.

$$

WIZ013-020>022-031-037>040-045-048>050-073-074-051600-
/O.CON.KGRB.WC.Y.0006.000000T0000Z-180205T1600Z/
Northern Marinette County-Menominee-Northern Oconto County-Door-
Shawano-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
Including the cities of Niagara, Wausaukee, Keshena, Neopit, 
Mountain, Lakewood, Townsend, Sturgeon Bay, Fish Creek, 
Sister Bay, Shawano, New London, Waupaca, Clintonville, Appleton,
Green Bay, Kewaunee, Luxemburg, Redgranite, Wautoma, Oshkosh, 
Neenah, Menasha, Chilton, Brillion, New Holstein, Manitowoc, 
Two Rivers, Harmony, Peshtigo, Porterfield, Crivitz, 
High Falls Reservoir, Loomis, Middle Inlet, Little Suamico, 
Sobieski, Brookside, Oconto, and Pensaukee
422 AM CST Mon Feb 5 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

* WHAT...Wind chills expected to reach 20 below to 25 below zero 
  at times. Exposed skin can suffer frostbite in as little as 30 
  minutes in such conditions.

* WHERE...Portions of central, east central and northeast 
  Wisconsin.

* WHEN...Until 10 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will 
combine to create hazardous conditions for anyone outdoors without
adequate winter clothing. When going outdoors, wear a warm 
jacket and be sure to wear a hat and gloves.

$$

Skowronski

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Feb 4, 11:43 AM CST, 41 minutes earlier.

Area forecast discussion, Feb 4, 11:43 AM CST, 41 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1143 AM CST Sun Feb 4 2018

Updated aviation portion for 18Z TAF issuance

.SYNOPSIS...
Issued at 358 AM CST Sun Feb 4 2018

Snow ending today. Otherwise, a cold period with some light snow
or flurries south on Monday, and potentially a more significant
snowfall toward the end of the week.

The primary large scale features affecting North America, a West
Coast ridge and sprawling mid-continent trough, will remain
pretty much intact throughout the forecast period. The resulting
northwest upper flow will continue to deliver cold air
southward into the Great Lakes region.  Below normal temperatures
are expected across the area, especially since a fresh snowcover
now exists. Shortwaves rotating through the should result in
enough snow to generate AOA normal precipitation amounts,
especially since normal precipitation for a week at this time of
year is only about 1/4 inch, the minimum for the year.
&&

.SHORT TERM...Today...Tonight...and Monday
Issued at 358 AM CST Sun Feb 4 2018

After pulling out of north-central Wisconsin yesterday evening,
snow has been slow to make any further progress toward exiting the
area. The delay has been in response to lift generated by QG
forcing with a mid-level shortwave approaching from the west. That
will shift east later this morning, and the snow should begin to
accelerate off to the east at that point. Will let the portion of
the advisory expiring at 10Z do so, although a little light snow
could still be in that area after expiration. The 18Z expiration
for the remainder of east-central Wisconsin probably keeps the
advisory going a little too long. But on the other hand, winds
will be strongest in this area and will likely produce some
drifting of the snow which may slow cleanup efforts a bit. Will
let the 18Z expiration stand for now and re-evaluate it again later
this morning.

Quiet weather is expected from this afternoon into Monday morning
as the next in a series of anticyclones originating in AK/NW
Canada shifts southeast through the Plains. The current forecast
has wind chill indices reaching advisory criteria for most of the
area late tonight through mid-morning Monday. Held off on issuing
an advisory at this point to allow the current Winter Weather
Advisory to run its course and give the day shift a chance to take
one last look at temperatures and winds.

A mid-level shortwave combined with isentropic lift on the back
side of the departing anticyclone is likely to produce another
band of snow Monday afternoon into Monday evening. The latest
runs of the ECMWF, GFS, SREF, and NAM now indicate at least a
glancing blow across the far south. Carried slight chance PoPs
during the afternoon to account for this possibility. Upward
adjustment of the PoPs may be necessary if later data continue to
support a more northerly track.

Used a blend of recent top performing guidance products for
temperatures. Overnight lows will be tricky with the fresh snow
cover and anticipated lack of clouds. The surface pressure
gradient appears sufficient to support winds staying up all
night. But some of the climatological cold spots could decouple
and see temps crash. Edged these areas down a bit to account for
this possibility.

.LONG TERM...Monday Night Through Saturday
Issued at 358 AM CST Sun Feb 4 2018

While long-range models continue to show an eastern Pacific upper
ridge/central and eastern CONUS upper trough through the upcoming
work week, models are having issues resolving the next significant
piece of energy dropping southeast next weekend. Initial systems
(Monday night & Tuesday-Tuesday night) appear to mainly stay to
our south. However by late week, the amplitude of the upper trough
weakens and this could bring a system into WI. Do not see any sign
of a warm-up over the next seven days, with some hints of getting
temperatures closer to normal thereafter.

Will still need to watch the northern fringe of a snow band that
is expected to pass to our south into Monday evening. Have kept a
slight chance pop in the forecast generally south of an Oshkosh-
Manitowoc line. Otherwise, the general trend would be for skies to
become mostly clear to partly cloudy Monday night with a cold air
mass overhead. A few more clouds may drift into northern WI as
winds become northwest, however a dry air intrusion from Canadian
high pressure centered over the northern Plains would preclude any
preclude any lake effect snow showers. Min temperatures Monday
night to range from around -10 degrees north-central WI, zero to 5
above east-central WI. This high pressure is forecast to move into
the Upper MS Valley/Midwest on Tuesday and bring a mostly sunny
but cold day to northeast WI. Look for max temperatures to only
reach around 10 above zero north-central, 10 to 15 degrees for
most of the rest of the forecast area.

The high pressure moves across WI Tuesday evening, but clouds are
expected to increase for the rest of Tuesday night as a mid-level
shortwave trough approaches from the west. Would not be surprised
to see at least some flurries accompany this feature across parts
of northeast WI late Tuesday night into Wednesday morning, but
will hold off for now on mentioning anything in the forecast. The
remainder of WI will see partly cloudy skies as another area of
high pressure is expected to stretch from the Upper MS Valley to
the southern Plains. Max temperatures on Wednesday are forecast
to run about 10 degrees below normal which translates to 10 to 15
above north-central, 15 to 20 degrees elsewhere.

After a quiet Wednesday night, attention turns toward a clipper
system forecast by most models to move southeast into the central
Plains by 00z Friday. The GEM brings a quick increase in mid-level
frontogenetical forcing late Thursday morning/afternoon hours with
a tight baroclinic zone setting up over southern WI. Meanwhile,
the ECMWF has backed off of the GEM's solution and is now in line
with the GFS and holds all of this forcing off until Thursday
night. Have mentioned a small chance pop for the time being due to
model uncertainty on the timing of this next system. A slight
uptick in max temperatures is anticipated on Thursday with
readings in the middle teens north, upper teens to around 20
degrees south.

The clipper low pressure area is progged to move across the
Midwest Thursday night and across the Great Lakes on Friday. The
frontogenetical forcing is strong and there will be a tight
baroclinic zone nearby, thus this system bears watching during
this period as the possibility exists for locally heavy snow
somewhere in the region. A slight shift north or south on the
clipper's track could make the difference between light snow
(little accumulation) versus heavy snow (get out the snow
blowers). Stay tuned! Max temperatures Friday to range from 10 to
15 degrees north-central, around 20 degrees east-central WI.

Tranquil weather returns for the start of the upcoming weekend as
another area of Canadian high pressure to extend from the
northern/central Plains into the Great Lakes. Temperatures to
remain around 10 degrees below normal.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1142 AM CST Sun Feb 4 2018

Expect ceilings and visibilities to be VFR this afternoon, with
the possible exception of the MVFR ceilings in far northern
Wisconsin. Drifting snow may be an issue in eastern Wisconsin due
to gusty north winds. VFR conditions will prevail across the area
through at least Monday morning, but light snow later in the day
may produce MVFR and scatterd IFR conditions generally south of an
Algoma to Marshfield line.
&&

SYNOPSIS.......Skowronski
SHORT TERM.....Skowronski
LONG TERM......Kallas
AVIATION.......MG
Hazardous weather outlook, Feb 4, 4:15 AM CST, 8 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
415 AM CST Sun Feb 4 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-051200-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
415 AM CST Sun Feb 4 2018

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

Hazardous travel conditions will continue this morning due to
snow-covered roads. North winds may also be strong enough to
create some drifting of the fresh snow, mainly in east-central
Wisconsin.

Cold air will renew its grip on the area today, and remain in
place tonight. Wind chill indices are expected to reach 15 below
to 25 below zero late tonight through mid-morning Monday,
resulting in hazardous conditions for anyone outdoors without
adequate winter clothing. A Wind Chill Advisory may be issued
later today if this forecast holds.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Wind chills of 15 below to 25 below zero are possible Monday
night across north-central and parts of central Wisconsin. A Wind
Chill Advisory may again be necessary.

There is an increasing likelihood for an accumulating snow across
the region Thursday night through Friday. There is still a good
deal of uncertainty on the eventual track of this system, thus it
is still much too early to determine exact amounts.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report snowfall totals from the
yesterday.

LMZ521-522-541>543-051200-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
415 AM CST Sun Feb 4 2018

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

A few gale force gusts from the north are possible early this
morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability of widespread hazardous weather is low.

Skowronski/Kallas

In the hours before

Local storm report, Feb 4, 8:51 AM CST, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
851 AM CST SUN FEB 04 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             THORNTON                44.80N 88.69W
02/04/2018  E3.8 INCH        SHAWANO            WI   PUBLIC

            FROM SOCIAL MEDIA

0800 AM     SNOW             5 S AMHERST             44.38N 89.28W
02/04/2018  M5.1 INCH        PORTAGE            WI   PUBLIC

            MEASURED IN LANARK. FROM SOCIAL MEDIA

&&

BERSCH
Local storm report, Feb 4, 8:58 AM CST, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
858 AM CST SUN FEB 4 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     SNOW             WISCONSIN RAPIDS-SOUTHE 44.38N 89.80W
02/04/2018  M5.0 INCH        WOOD               WI   CO-OP OBSERVER

            2-DAY TOTAL. CO-OP OBSERVER STATION WIPW3, WISCONSIN
            RAPIDS-SOUTHEAST.

0800 AM     SNOW             WAUPACA                 44.35N 89.06W
02/04/2018  M5.0 INCH        WAUPACA            WI   CO-OP OBSERVER

            2-DAY TOTAL. CO-OP OBSERVER STATION WWWW3, WAUPACA.

0800 AM     SNOW             NEW HOLSTEIN - EAST - W 43.95N 88.08W
02/04/2018  M4.7 INCH        CALUMET            WI   CO-OP OBSERVER

            2-DAY TOTAL. CO-OP OBSERVER STATION NHNW3, NEW HOLSTEIN -
            EAST - WWTP.

0700 AM     SNOW             WIS RAPIDS GRAND AV B   44.40N 89.83W
02/04/2018  M4.6 INCH        WOOD               WI   CO-OP OBSERVER

            2-DAY TOTAL. CO-OP OBSERVER STATION WIRW3, WIS RAPIDS
            GRAND AV B.

&&
Special weather statement, Feb 4, 9:59 AM CST, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Green Bay WI
959 AM CST Sun Feb 4 2018

WIZ037>040-045-048>050-041800-
Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-Calumet-
Manitowoc-
959 AM CST Sun Feb 4 2018

...A BAND OF LIGHT SNOW MOVING THROUGH THE AREA...

One last band of light snow will move through portions of central
and east-central Wisconsin during the morning hours. The main
areas affected will be east of a line from Clintonville, to
Waupaca, to Wautoma. The snow will be fairly light, with only a
few tenths of an inch of additional accumulation expected through
noon. The snow will end from west to east as the arctic front
pushes through the region.

Although the heaviest snow has ended across the region, roadways
will continue to be slippery and snow covered, especially on
untreated secondary roads. Motorists are urged to exercise caution
when traveling today until roadways are cleared.

Kurimski
Local storm report, Feb 4, 10:05 AM CST, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1005 AM CST SUN FEB 4 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             CRIVITZ HIGH FALLS      45.36N 88.19W
02/04/2018  M7.0 INCH        MARINETTE          WI   CO-OP OBSERVER

            2-DAY TOTAL. CO-OP OBSERVER STATION CRVW3, CRIVITZ HIGH
            FALLS.

0700 AM     SNOW             BAILEYS HARBOR 3 ENE    45.09N 87.07W
02/04/2018  M6.2 INCH        DOOR               WI   COCORAHS

            COCORAHS STATION WI-DR-11, BAILEYS HARBOR 3 ENE.

0700 AM     SNOW             WASHINGTON ISLAND       45.36N 86.89W
02/04/2018  M5.7 INCH        DOOR               WI   CO-OP OBSERVER

            2-DAY TOTAL. CO-OP OBSERVER STATION WASW3, WASHINGTON
            ISLAND.

&&
Local storm report, Feb 4, 11:02 AM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1102 AM CST SUN FEB 04 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 AM     SNOW             WAUTOMA                 44.06N 89.28W
02/04/2018  M5.0 INCH        WAUSHARA           WI   AMATEUR RADIO

1058 AM     SNOW             WAUPACA                 44.34N 89.06W
02/04/2018  E6.0 INCH        WAUPACA            WI   PUBLIC

            FROM SOCIAL MEDIA

&&

BERSCH
Local storm report, Feb 4, 11:39 AM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1139 AM CST SUN FEB 04 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1137 AM     SNOW             ASHWAUBENON             44.46N 88.08W
02/04/2018  M5.8 INCH        BROWN              WI   OFFICIAL NWS OBS

            STORM TOTAL AT NWS GREEN BAY. SNOW HAS ENDED.

&&

BERSCH

Nearby

Wind Chill Advisories in Wisconsin, 2018Every wind chill advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.